# SDR S2YA05060

- Difficulty date: September 25, 2005
- Submitted: November 1, 2005
- Operation: Air carrier
- Aircraft: N357SK
- Make and model: Dorner DO328300
- Aircraft serial: 3164
- Engine: Pwa PW306B
- System (JASC): 2810 · Fuel Storage
- Part: Probe
- Condition: Uncalibrated
- Location: Fuel Tank
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT, THE CREW REPORTED LT FEEDER TANK LOW ANNUCIATOR.  MAINT REQUESTED THE AIRCRAFT TO PERFORM AN AIR-TURN-BACK.  THE AC WAS INSPECTED AND THE FEEDER TANK PROBE WAS RECALIBRATED.  WITH OPERATIONAL CHECKS GOOD THE AC WAS RETURNED TO SERVICE.  (K)
